# SDR DHL95740001

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 2926 · Hydraulic Reservoir, Auxiliary
- Part: Reservoir
- Part number: 69171354
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB, LOST STANDBY HYDRAULIC QUANITY.  ALL OTHER PRESSURES AND QUANITIES OK.  REMOVED AND REPLACED STANDBY HYDRAULIC RESERVOIR AND LEFT WING TAI DUCT.
